Borel’s theorem for \(C^{\infty}\)-functions on a non-Archimedean valued field. (English) Zbl 0579.26007

The following theorem has been proved here: Let K be a non-archimedean non-trivially valued field. Let \(\lambda_ 0,\lambda_ 1,..\). be any sequence in K. Then there exists a \(C^{\infty}\)-function \(f: K\to K\) such that \(D_ nf(0)=\lambda_ n\) for all \(n\in \{0,1,...\}\), where \(D_ n\) is the operator of the n-th derivative defined as the continuous extension of the n-th difference quotient. This result was ”semi- published” before as Theorem 12.12 by the author [”Non-Archimedean calculus”, Report 7812. Nijmegen, The Netherlands: Mathematisch Instituut, Katholieke Universiteit (1978; Zbl 0463.26007)] and published without proof as Theorem 83.5 in the author’s book: ”Ultrametric calculus. An introduction to p-adic analysis” (1984; Zbl 0553.26006).
Reviewer: L.Márki


26E30 Non-Archimedean analysis
12J25 Non-Archimedean valued fields
Full Text: Numdam EuDML


[1] D. Barsky : Fonctions k-lipschitziennes sur un anneau local et polynômes à valeurs entières . Bull. Soc. Math. Fr. 101, (1973) 397-411. · Zbl 0291.12107
[2] W.H. Schikhof : Non-archimedean calculus (Lecture notes) . Report 7812, Mathematisch Instituut, Katholieke Universiteit, Nijmegen (1978). · Zbl 0463.26007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.